# SDR 96ZZZX336

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brk Temp Sensor
- Part number: 2610799
- Condition: Defective
- Location: Mlg Brakes
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4166 - CREW REPORTED A BRAKE OVER TEMP IN-FLIGHT.  CREW ADVISED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REPLACED LT BRAKE TEMPERATURE SENSOR IAW MM 32-42-09.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
